# SDR FDEA201106172324

- Difficulty date: June 17, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLUSH REPAIR LOCATED ON LT WING CENTER FLAP UPPER T/E SKIN BETWEEN RIBS 22 TO 24 & AFT OF REAR SPAR IS NOT A VALID REPAIR.  REMOVED FLUSH REPAIR AND REPAIRED SKIN WITH AN EXTERNAL DOUBLER PER EA 6-5750-145623.
